Alert archive / Indiana / Small Craft Advisories in 2021
Small Craft Advisory 46, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Jul 30, 2021, 2:22 PM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jul 30, 2021, 2:22 PM EDT (18:22 UTC)
- Expired
- Jul 30, 2021, 8:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
103 WHUS73 KIWX 301822 MWWIWX URGENT - MARINE WEATHER MESSAGE National Weather Service Northern Indiana 222 PM EDT Fri Jul 30 2021 LMZ043-046-310000- /O.EXP.KIWX.SC.Y.0045.000000T0000Z-210730T1800Z/ /O.NEW.KIWX.SC.Y.0046.210730T1822Z-210731T0000Z/ New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 222 PM EDT Fri Jul 30 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...North wind 10 to 15 knots. Waves 3 to 5 feet. * WHERE...Michigan City IN to St Joseph MI. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jul 30, 2:22 PM EDT, 0 minutes earlier.
Area forecast discussion, Jul 30, 2:22 PM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
222 PM EDT Fri Jul 30 2021
.SYNOPSIS...
Issued at 222 PM EDT Fri Jul 30 2021
Cooler and less humid weather conditions are expected today through
mid next week. There is a low chance for showers early Sunday.
&&
.SHORT TERM...(Tonight through Saturday)
Issued at 222 PM EDT Fri Jul 30 2021
Sfc anticyclone over the nrnr plains/upper midwest will drop south
into the OH valley as upper level troughing steepens across se
Canada. This will yield continued dry and seasonably cool wx as
active low level baroclinic zone remains focused west and south of
the area.
&&
.LONG TERM...(Sunday through Thursday)
Issued at 222 PM EDT Fri Jul 30 2021
Nrn stream sw trough will amplify through the nrn lakes late Sat as
attendant cold front sweeps south into the TN valley Sun. While an
isold shower possible early Sun, poor forcing/moisture caps a
truncated/limited mention.
Otherwise nrly flow aloft perists through midweek before breaking
down by next weekend, yielding continued dry, seasonably cool and
comfortable wx.
&&
.AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon)
Issued at 143 PM EDT Fri Jul 30 2021
VFR conds will persist through the fcst period with a rather dry
airmass over the region. Surface high pressure over the western
gtlks will shift slowly east while low pressure will remain over
the srn plains and north of the gtlks. Northerly winds this aftn
will become light and variable tonight.
A dry/stable air mass will allow for VFR conditions to persist
through the TAF cycle. Northerly winds to near 10 knots today will
become light/variable tonight as high pressure builds in.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Beach Hazards Statement through this evening for INZ003.
MI...Beach Hazards Statement through this evening for MIZ077.
OH...NONE.
LM...Small Craft Advisory until 8 PM EDT this afternoon for LMZ043-
046.
&&
SYNOPSIS...T
SHORT TERM...T
LONG TERM...T
AVIATION...MF
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Jul 30, 4:25 AM EDT, 9 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 425 AM EDT Fri Jul 30 2021 INZ003-MIZ077-310830- La Porte-Berrien- 425 AM EDT Fri Jul 30 2021 /325 AM CDT Fri Jul 30 2021/ ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for northern Indiana and southwest Michigan. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A high swim risk is expected Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LMZ043-046-310830- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 425 AM EDT Fri Jul 30 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Conditions may become hazardous for small craft on Sunday. INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-310830- St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski- Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami- Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI- St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry- Paulding-Putnam-Van Wert-Allen OH- 425 AM EDT Fri Jul 30 2021 /325 AM CDT Fri Jul 30 2021/ This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in Indiana, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.